header

Publications@Thapar

Thapar University
Patiala, Punjab - 147004

Publication@Thapar

Publications of School of Mathematics

2017 (7) 2016 (30) 2015 (21) 2014 (29) 2013 (28) 2012 (31)
2011 (22) 2010 (10) 2009 (5) 2008 (2) 2007 (3) 2005 (2)
2004 (1) 2003 (1) 1998 (1) 1997 (4) 1996 (1) 1992 (1)
1984 (1) 1982 (1) 1981 (1) 1974 (1) 1973 (2) 1972 (1)
All

Journal(s) :

  1. Amit Kumar, Anila Gupta, Amarpreet Kaur (2010). Two new methods for solving fuzzy assignment problems. Journal of Advanced Research in Scientific Computing, 2 (2), -. Google Citation
  2. Amit Kumar, Pushpinder Singh, Parmpreet Kaur, Amarpreet Kaur (2010). Equality of Generalized Triangular Fuzzy Numbers. International Journal of Physical and Mathematical Sciences, 1 (1), -. Google Citation
  3. Amit Kumar, Amarpreet Kaur (2010). Optimal Solution of Fuzzy Transportation Problems Based on Fuzzy Linear Programming Formulation. Journal of Advanced Research in Applied Mathematics, 2 (4), -. Google Citation
  4. Amit Kumar, Pushpinder Sing, Amarpreet Kaur, Parmpreet Kaur (2010). RM approach for ranking of generalized trapezoidal fuzzy numbers. Fuzzy Information and Engineering, 2 (1), 37-47. Google Citation
  5. Amit Kumar, Pushpinder Singh, Amarpreet Kaur, Parampreet Kaur (2010). Ranking of Generalized Trapezoidal Fuzzy Numbers Based on Rank, Mode, Divergence and Spread. Turkish Journal of Fuzzy Systems , 1 (2), 141-152. Google Citation
  6. S.K. Gupta, Navdeep Kailey (2010). A note on multiobjective second-order symmetric duality. European Journal of Operational Research, 201 (2), 649-651. [IF(2015) : 3.297] . Google Citation
  7. Amit Kumar, Singh P., Kaur A. (2010). Ranking of generalized exponential fuzzy numbers using integral value approach. International Journal of Advances in Soft Computing and its Applications, 2 (2), 221-230. Google Citation
  8. Amit Kumar, Pushpinder Singh, Parampreet Kaur, Amarpreet Kaur (2010). A new approach for ranking of generalized trapezoidal fuzzy numbers. World Academy of Science, Engineering and Technology, 4 (8), 1217-1220. Google Citation
  9. Kaur J., Satwinder Singh Bhatia (2010). Convergence of modified complex trigonometric sums in the metric space L. Lobachevskii Journal of Mathematics, 31 (3), 290-294. Google Citation
  10. Gupta S.K., Navdeep Kailey, Sharma M.K. (2010). Higher-order (F, α, ρ, d)-convexity and symmetric duality in multiobjective programming. Computers & Mathematics with Applications, 60 (8), 2373-2381. [IF(2015) : 1.531 ] . Google Citation